# SDR TSAA0157156

- Difficulty date: November 7, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69578332
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT LEFT LOWER WING SURFACE, WS 515.5.  REMOVED CORROSION, CONFIRMED REMOVAL OF CORROSION, FLAP PEENED REWORKED AREAS PER SOPM 20-10-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
